MathSciNet Relay Station
MathSciNet bibliographic data
MR787902 (86m:54033) 54E15 (54D15 54E30 54G20)
Fox, Ralph; Kofner, Jacob A regular counterexample to the $\gamma$-space conjecture. Proc. Amer. Math. Soc. 94 (1985), no. 3, 502–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement